Posted by Bill L on September 18, 2002, at 11:14:57
In reply to Re: Lexapro switch -Thibaud1995, posted by Roo on September 18, 2002, at 10:06:40
I never took 10. I started 3 years a go with 20 mg. I did have sexual side effects with 20, especially during the first few months. But when I eventually increased it to 40 and then 60, I didn't really notice any worstening of that side effect.
For me, the sexual side effect has 3 components: 1) lower libido; 2) more difficulty achieving and maintaining erection; and 3) delayed ejaculation.
When I used to take Prozac, these 3 side effects were worse for me than on Celexa. The lower libido effect does not bother me at all. I actually like that effect because it allows me to be more comfortable. I think my drive used to be TOO high.
The 2nd effect is the killer. That's the one for which I would sometimes need to take yohimbine to help with. The 3rd effect is annoying, but not as bad as the 2nd.
So far, with one week of Lexapro, I have not noticed any increase in libido compared to Celexa. But once again, I don't want too much libido. I have however noticed some improvement with erection and ejaculation so I'm hopeful about that.
> Did you have sexual side effects with the 10 mg of